# SDR YENA2022021000054

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 1,212 hours, 191 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT # 20, LHR-JFK. TEMPERATURE IS DROPPING TO 60 IN ALL ZONES WHEN PACK IS ON LOW OR MEDIUM . INCREASES TO SELECTED TEMPERATURE ON HIGH; PERFORMED OPS TEST OF COCKPIT + CABIN TEMP CONTROL WITH CFDS/MCDU IAW AMM 21-63-00-710-004-A TEST PASSED. NO FAULTS NOTED. ABLE TO CONTROL CABIN TEMP WITH NO ISSUES. NO FAULTS REPORTED BY THE MCDU IN THE LAST LEG + PREVIOUS LEG REPORTS. NO CLASS 3 FAULTS. PER TSM 21-63-00-810-822-A PERFORMED OPS CHECK OF TEMP CTRL WITH MCDU PER AMM 21-60-00-710-004. NO FAULTS FOUND. ALL OPERATION + INDICATIONS NORMAL. ABLE TO CONTROL + VERIFY TEMPERATURES. TEMP CTL TEST PASSED. LAST LEG + PREVIOUS LEG REPORTS INDICATE NO FAULT. ALL INDICATED PRESSURES + TEMPS NORMAL (SUPPLEMENTAL FOR ADDITIONAL INFORMATION AND TO PROBLEM DESCRIPTION)
